# SDR CALA2018120102440

- Difficulty date: November 26, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 97,169 hours, 9,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 283W0955102
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EPAS BATTERY SAFETY SWITCH CANNOT TURN TO DISARM. DOOR R1 EPAS BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 52-11-20. SN OFF 1678 BATTERY, AY-EPA OFF 26-5211-9-9003 1678 ON 26-5211-9-9003 2303 IDT INSPECTION OK.
